# SDR AALA202512098160

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,914 hours, 14,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW OVER IS DETACHED. RESECURED EXIST SIGN. PER AMM 33-51-01.
